| Model Number |
VLOCL0803 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a laparoscopic radical thyroidectomy for thyroid cancer, the needle broke, making it unusable and affecting surgical efficiency, which could have delayed the patient¿s treatment.The physician immediately replaced the product to resolve the issue.There was no patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.